Translator Disclaimer
2019 Cohomology rings of compactifications of toric arrangements
Corrado De Concini, Giovanni Gaiffi
Algebr. Geom. Topol. 19(1): 503-532 (2019). DOI: 10.2140/agt.2019.19.503

Abstract

We previously (Adv. Math. 327 (2018) 390–409) constructed some projective wonderful models for the complement of a toric arrangement in an n –dimensional algebraic torus T . In this paper we describe their integer cohomology rings by generators and relations.

Citation

Download Citation

Corrado De Concini. Giovanni Gaiffi. "Cohomology rings of compactifications of toric arrangements." Algebr. Geom. Topol. 19 (1) 503 - 532, 2019. https://doi.org/10.2140/agt.2019.19.503

Information

Received: 25 May 2018; Revised: 14 August 2018; Accepted: 11 September 2018; Published: 2019
First available in Project Euclid: 12 February 2019

zbMATH: 1409.14087
MathSciNet: MR3910589
Digital Object Identifier: 10.2140/agt.2019.19.503

Subjects:
Primary: 14N20

Rights: Copyright © 2019 Mathematical Sciences Publishers

JOURNAL ARTICLE
30 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.19 • No. 1 • 2019
MSP
Back to Top